# SDR ASOA2014032810207

- Difficulty date: March 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002D24
- Aircraft serial: 7404
- Aircraft time: 31,717 hours, 28,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  ALLOWED FOR THE EMERGENCY LIGHTS BATTERY PACKS TO CHARGE FOR ONE HOUR FROM APU POWER.  COMPLIED WITH AN OPS TEST, OPS TESTED GOOD, ALL INTERIOR & EXTERIOR EMERGENCY LIGHTS ILLUMINATED.  PROCEDURES DONE IAW AMM 33-51-00.  ACFT OK FOR SERVICE.
